# SDR MALA010538

- Difficulty date: June 18, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: MX639940
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3685 FROM MEM, THE GREEN HYDRAULIC HI TEMP CAUTION LIGHT ILLUMINATED.  FOLLOWED QRH, AIR RETURN TO DTW.  MAINTENANCE REPLACED NR 3 EDP IAW AMM 29-10-17 (201).  OPS CHECK GOOD.  P/N ON AND OFF 521449, S/N ON MX639940, S/N OFF MX619638.  REPLACED GREEN HYDRAULIC TEMP SWITCH IAW AMM 29-33-11.  OPS AND LEAK CHECK GOOD.  P/N HE83273-1, S/N ON 1364TW, S/N OFF 1368TW.
